# SDR CA110614014

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,242 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link Assy
- Part number: ASA352CL
- Condition: Missing
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 5 INSPECTION OF THE FLAP DRIVE SYS, IT WAS FOUND THAT THE CENTER LINKS (2) ON THE DOUBLE CHAIN MASTER LINK THAT CONNECTS THE LT AND RT FLAP DRIVE SHAFTS TOGETHER WERE MISSING.  A NEW CONNECTING LINK ASSY PN ASA35-2CL WAS ORDERED AND ARRIVED WITHOUT THE MISSING SLIP FIT LINKS NOR THE DETACHABLE SPRING.   MFG WAS CONTACTED AND THEY FORWARDED A DWG THAT CONFIRMED ALL THE PARTS THAT MAKE UP THE ASSY.  2 MORE ASSEMBLIES WERE ORDERED AND BOTH CAME MISSING THE NR 2 SLIP FIT LINKS AND THE SPRING.   MFG WAS AGAIN CONTACTED AND AFTER AN INVESTIGATION, THEY DECLARED THAT THEY HAD TO PURGE THEIR SUPPLY AND ORDER MORE FROM THEIR SUPPLIER.  WE USED THE SLIP FIT LINKS FROM THE 2 ASSEMBLIES THAT WE RECEIVED AND ADDED THEM TO THE EXISTING CONNECTING LINK THAT WAS IN THE ACFT TO MAKE THE ASSEMBLY COMPLETE.
